advertisement
Question
Posted by: Confused | 2012/06/13

Clomid

Good day

I was put on Clomid to induce ovulation but before using Clomid I had to use Hexal MPA to have a period as I do not menstruate for months at a time. I am 30 years old.

On day 12 I went to my gynacologist for a scan. He could not pick up any large follicles and reqeusted that I return on day 15 because I might ovulate later.

I did not return for a scan.

It is now day 45 and still now period. Did a pregnancy test on day 37 which was negative.

I have noticed that my nipples hurt alot and I have a lot of discharge, clear milky white. I also feel very bloated in my lower stomache area.

Could it be hormonal?

Regards &  thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear confused.
Your history is highly suggestive that you have not ovulated on the clomid that you have used, therefore you have a delay in your menstrual period. There certainly seems to be an indication of hormonal imbalance and I suggest you go back to your gynaecologist and he may require you to increase the dosage. This time you should go for regular scans to ascertain if there is any follicular development.
Answered by: Dr Y DASOO

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: ayola | 2014/06/16

on april a was put on clomid on 10 i have my piriods then 11 i started taking clomid for five days then may i had my piriod on 10 bt it was not heavy like it use to be also light and it take just two days then this month my dc give me hexal mpa and clomid says if my piriods did show up i must not take clomid is it possible that im preg?

Reply to ayola
Posted by: anynimos | 2014/06/16

i was put on

Reply to anynimos
Posted by: Fertility Expert | 2012/06/19

Dear confused.
Your history is highly suggestive that you have not ovulated on the clomid that you have used, therefore you have a delay in your menstrual period. There certainly seems to be an indication of hormonal imbalance and I suggest you go back to your gynaecologist and he may require you to increase the dosage. This time you should go for regular scans to ascertain if there is any follicular development.
Answered by: Dr Y DASOO

Reply to Fertility Expert
Posted by: AvaLeigh | 2012/06/13

Why dont you do a Blood test? It could be that you have just ovulated later?? and byt this could maybe have been lucky enough to fall pregnant. All the best of luck wish everything works out for you??

PS I am still waiting for an answer the doc seems to be very busy??

Reply to AvaLeigh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement